# SDR SCNA05008

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 2,583 hours, 1,064 cycles
- System (JASC): 3242 · Brake
- Part: Pseu
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN IN SEA, SPEEDBRAKE DO NOT ARM LIGHT ILLUMINATED AND SPEEDBRAKE DID NOT AUTOMATICALLY EXTEND.  PSEU LIGHT ILLUMINATED WITH MASTER CAUTION & OVERHEAD LIGHTS.  MAINTENANCE PERFORMED PSEU BITE PER TASK 32-09-00-810-801.  FOUND FAULT 32-62002 PSEU.  MAINTENANCE MANUAL TASK 32-09-00-810-86A PER MAINTENANCE MANUAL TASK.  FAULT WAS INTERMITTENT.  FAULTS RESET, OK FOR SERVICE.
